# SDR SWAA2022072519045

- Difficulty date: June 15, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231MF
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL 231MF HAS CRACKS AS MARKED. 124-062 / [01] REPLACED FLOOR PANEL 231 MF INSTALLATION WILL BE ACCOMPLISH ON CARD # TTG8Q00CLWJU;[02] FINAL INSPECTION; RECEIVED NEW FLOOR PANEL REPLACEMENT AND INSTALLATION WILL BE ACCOMPLISH ON CARD # TTG8Q00CLWJU.
